# SDR DXTA2023091195090

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 1,261 hours, 976 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 098C07611
- Part serial: 2514
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL 2 FEED FAULT WHITE CAS: LEVEL FLIGHT AT FL 400, CAS DISPLAYED AND FUEL SYNOPTIC PAGE SHOWED YELLOW X OVER #2 EJECTOR PUMP AND GREEN #2 BOOST PUMP.  REMOVE RH FUEL LOW PRESSURE SENSOR PN: 098C07-611, SN: 2514 AND INSTALLED NEW RH FUEL LOW PRESSURE SENSOR PN: 098C07-611, SN: 2950 IAW PHENOM 300 AMM 28-45-0L OPS CHECK GOOD.
